# SDR CA150220008

- Difficulty date: February 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,830 hours
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 601R3117816
- Condition: Departed
- Location: Lt Mlg
- Part time: 26,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE WALKAROUND AFTER LANDING, THE CREW NOTICED LT MLG DOOR MISSING. THERE IS NO DAMAGE NOTICED TO AIRFRAME OR FLAPS. DISPATCH FIGURES THAT THE FUEL BURNS WERE BANG ON FOR THIS FLIGHT SUCH THAT PERHAPS IT DEPARTED THE A/C CLOSER TO LANDING.  MAINTENANCE DEFERRED THE DEFECT BY CDL 32-12-1. LH MLG ATTACHMENT HARDWARE AND ROD END REMOVED AS PER CDL. CAUSE OF THE DOOR DE-ATTACHING FROM THE AIRCRAFT IS UNKNOWN AT THIS TIME. INVESTIGATION IS ON GOING. SEE ATTACHED PICTURES AND AIPC ITEM 295.
